• Found 168 records
  • Prev
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • Next
  • Showing results per page

2015

Stefanie Heyden, Sergio Conti and Michael Ortiz
A nonlocal model of fracture by crazing in polymers
Mech. Materials, 90: 131-139 2015
http://dx.doi.org/10.1016/j.mechmat.2015.02.006
Aicke Hinrichs, Lev Markhasin, Jens Oettershagen and Tino Ullrich
Optimal quasi-Monte Carlo rules on higher order digital nets for the numerical integration of multivariate periodic functions
2015
http://arxiv.org/pdf/1501.01800v1
Martin Huesmann
Transport estimates for random measures in dimension one
ArXiv e-print 2015
http://arxiv.org/abs/1510.03601
Juhi Jang, Juan J. L. Velázquez and Hyung Ju Hwang
On the structure of the singular set for the kinetic Fokker-Planck equations in domains with boundaries
2015
http://arxiv.org/abs/1509.03366
Christian Ketterer
Evolution variational inequality and Wasserstein control in variable curvature context
ArXiv e-prints 2015
http://arxiv.org/abs/1509.02178
Christian Ketterer
On the geometry of metric measure spaces with variable curvature bounds
ArXiv e-prints 2015
http://arxiv.org/abs/1506.03279
Christian Ketterer
Cones over metric measure spaces and the maximal diameter theorem
J. Math. Pures Appl. (9), 103(5): 1228-1275 2015
http://dx.doi.org/10.1016/j.matpur.2014.10.011
Christian Ketterer
Obata's Rigidity Theorem for Metric Measure Spaces
Anal. Geom. Metr. Spaces, 3(Art. 16): 278-295 2015
http://dx.doi.org/10.1515/agms-2015-0016
Arthur H. M. Kierkels and Juan J. L. Velázquez
On the transfer of energy towards infinity in the theory of weak turbulence for the nonlinear Schrödinger equation
J. Stat. Phys., 159(3): 668-712 2015
http://dx.doi.org/10.1007/s10955-015-1194-0
Herbert Koch and Nikolai Nadirashvili
Partial analyticity and nodal sets for nonlinear elliptic systems
2015
http://arxiv.org/abs/1506.06224
Herbert Koch and Stefan Steinerberger
Convolution Estimates for Singular Measures and Some Global Nonlinear Brascamp-Lieb Inequalities
Proceedings of the Royal Society of Edinburgh, Section: A Mathematics, 145(6): 1223-1237 2015
http://arxiv.org/abs/1404.4536
Herbert Koch, Angkana Rüland and Wenhui Shi
The Variable Coefficient Thin Obstacle Problem: Optimal Regularity and Regularity of the Regular Free Boundary
2015
http://arXiv.org/abs/1504.03525
Herbert Koch
Self-similar solutions to super-critical gKdV
Nonlinearity, 28(3): 545-575 2015
http://dx.doi.org/10.1088/0951-7715/28/3/545
Jan Maas and Daniel Matthes
Long-time behavior of a finite volume discretization for a fourth order diffusion equation
ArXiv e-prints 2015
http://arxiv.org/abs/1505.03178
Barbara Niethammer, Sebastian Throm and Juan J. L. Velázquez
A revised proof of uniqueness of self-similar profiles to Smoluchowski's coagulation equation for kernels close to constant
2015
http://arxiv.org/abs/1510.03361
Barbara Niethammer, Juan J. L. Velázquez and Michael Helmers
Mathematical analysis of a coarsening model with local interactions
2015
http://arxiv.org/abs/1509.04917
Barbara Niethammer, Sebastian Throm and Juan J. L. Velázquez
Self-similar solutions with fat tails for Smoluchowski's coagulation equation with singular kernels
Ann. I. H. Poincaré - AN 2015
http://dx.doi.org/10.1016/j.anihpc.2015.04.002
Celia Reina, Anja Schlömerkemper and Sergio Conti
Derivation of F=FeFp as the continuum limit of crystalline slip
preprint 2015
http://arxiv.org/abs/1504.06775
Angkana Rüland
Unique continuation for fractional Schrödinger equations with rough potentials
Comm. Partial Differential Equations, 40(1): 77-114 2015
http://dx.doi.org/10.1080/03605302.2014.905594
Martin Rumpf and Benedikt Wirth
Variational time discretization of geodesic calculus
IMA J. Numer. Anal., 35(3): 1011-1046 2015
http://dx.doi.org/10.1093/imanum/dru027